I started taking T shots a little over a year ago. My T Serum was 311- 348. I had low energy but other than that I was fine. I started taking shots and around the T level of 650, I noticed that my libido was poor and have a little trouble with ED. Doc said not to worry it will pass. I am now at around 939 and ED is terrible and my libido is shot. I had ZERO ED or Libido issues prior to the shots. E levels are all normal. I am not overweight and have no other factors that are common in ED.
I take shots every two weeks. The closer I get to shot day the less of an issue I have. I feel my libido inching back, still have ED, but at least its trying. Then I take the shot and it just dies again.
I have asked my Doctor about it. He refuses to consider that the shots have any negative effect. He will only prescribe ED meds but I have god awful side effects to all of them. Some of the side effects last for weeks.
I want to stay on the shots if at all possible. The energy is fantastic and really helps me in the gym, but I am considering stopping to try and fix the ED issue.
Any one else have this issue? Any other factors I should be looking at?
Anything helps. Thanks.